The CDC on Covid Vax Side-Effects By Brian Simpson

CDC deputy director Jay Butler has said that Pfizer’s Covid-19 booster shot may lead to a higher prevalence of serious adverse reactions. Butler also “reiterated data suggesting local reactions and rare side effects occur more frequently after the second dose in two-dose regimens.” That all sounds like more “good” news. I notice that Mrs West at this blog has not been saying much about her 16 shots a day.

https://www.infowars.com/posts/top-cdc-official-admits-covid-booster-shots-may-cause-more-serious-side-effects/

“A top CDC health official questions whether Pfizer’s Covid-19 booster shot will lead to a higher prevalence of serious adverse reactions.

During a press call Tuesday, CDC deputy director Jay Butler responded to a journalist’s question asking about potential safety concerns over a third Pfizer dose.

“We’re keenly interested in knowing whether or not a third dose may be associated with any higher risk of adverse reactions, particularly some of those more severe although very rare side effects,” Butler responded.

According to Fox News, Butler also “reiterated data suggesting local reactions and rare side effects occur more frequently after the second dose in two-dose regimens.”

On Monday, Pfizer execs held a virtual meeting with US health agencies presenting data on the efficacy of their third Covid shot, which has not yet been recommended by the CDC, and has yet to receive emergency authorization approval from the FDA.

The meeting comes as the FDA on Monday added an advisory to Johnson & Johnson’s Covid vaccine to include a warning about the possible side effect Guillain-Barré, a disorder characterized by the body’s immune system attacking itself.

Pfizer’s booster jab meeting also follows an announcement by the CDC last month saying they’d received over 1,200 reports of heart inflammation following vaccination with either the Pfizer or Moderna Covid vaccines.

Meanwhile, the country of Israel is going ahead with administering a third dose of Pfizer’s vaccine for immunocompromised patients, despite a rise in myocarditis cases among vaccinated young men.

Earlier this year, former Pfizer Vice President and Chief Science Officer Dr. Michael Yeadon warned Covid variants and booster shots, or “top-up vaccines,” could be used as a means of mass-scale depopulation.

“I must return to the issue of ‘top up vaccines’ (booster shots) and it is this whole narrative which I fear will be exploited and used to gain unparalleled power over us.

“PLEASE warn every person not to go near top up vaccines. There is absolutely no need to them.

“As there’s no need for them, yet they’re being made in pharma, and regulators have stood aside (no safety testing), I can only deduce they will be used for nefarious purposes.

“For example, if someone wished to harm or kill a significant proportion of the world’s population over the next few years, the systems being put in place right now will enable it.

“It’s my considered view that it is entirely possible that this will be used for massive-scale depopulation.”

Surely the warm and cuddly masters of the Universe are not planning any sort of James bond villain style decimation of the human population? That just would not be “cricket,” as dad used to say. Oh, while wqe are still warm on this topic, an updsate on covid vax blood clot deaths:
https://www.theepochtimes.com/fourth-australian-dies-from-blood-clots-after-receiving-astrazeneca-vaccine_3897409.html

“A 72-year-old woman has died after developing rare blood clots following the AstraZeneca jab.

The South Australian woman received the vaccine on June 24, became unwell and was admitted to the Royal Adelaide Hospital on July 5.

She passed away on July 11, according to State Premier Steven Marshall.

“Our thoughts are with her family at this very sad time,” he told reporters. “Obviously, this is a very sad situation.”

The woman spent her entire time in intensive care and is the fourth Australian to die after developing blood clots, or thrombosis with thrombocytopenia syndrome (TTS), from the vaccine.

Marshall said the woman’s death was referred to the Therapeutic Goods Administration (TGA) and state coroner for further investigation.

The incident follows the June death of a woman in New South Wales who developed a blood clot in the brain.

Emily Kirkpatrick, the deputy chief public health officer, said the woman lived in regional South Australia.

“It’s important to know this is a rare condition still, (but) that is something that we might continue to see particularly if you’re over the age of 60,” she told reporters.

“So, it’s important if you’re developing symptoms, please go and seek help from your GP. If you’re unable to see your GP and you have symptoms, then please go to the emergency department.”

“We do know that the TTS is a treatable condition, and with early treatment, we can try and prevent any long-term serious outcomes.”

The woman was the 76th individual to develop blood clotting after receiving the AstraZeneca vaccine. So far, over 5.5 million doses have been administered in Australia.

Blood-clotting symptoms include headaches and pain in the abdomen and legs. Feeling unwell four days after receiving the vaccine is also a symptom.

In the latest TGA update (June 28 to July 4), the drug body recorded 1,646 adverse events following immunisation (AEFI)

“Large scale vaccination means that coincidentally some people will experience a new illness or die shortly after vaccination,” the report stated.

“The TGA reviews all deaths reported in people who have received the vaccination. We also monitor signals that may relate to vaccine safety to distinguish between coincidental events and possible side effects of the vaccine.”

I don’t understand why the fear of blood clots should put people off getting a wonderful product of technological society? In the next few years, at least before 2030, unless forced at gun point before then, I will consider getting the vaccine if humanity is still up and running, which it is not likely to be.

https://www.naturalnews.com/2021-07-15-australian-dies-after-astrazeneca-coronavirus-vaccine.html

 

 

Comments

No comments made yet. Be the first to submit a comment
Already Registered? Login Here
Guest
Thursday, 29 July 2021
If you'd like to register, please fill in the username, password and name fields.

By accepting you will be accessing a service provided by a third-party external to https://blog.alor.org/